# SDR SWAA2022030266057

- Difficulty date: January 31, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Mid Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR SUPPORT ANGLE AT STATION 540 LBL 1' IS CRACKED. / [01] REMOVED CABIN FLOOR PANEL 231UF AND DAMAGED CABIN FLOOR SUPPORT IAW SRM 51-40-02-0G-0;[02] VERIFY PART IS 143A5240-35 IAW AIPC53-42-11-66 ITEM 310 ATAG WN12485.;[03] INSPECTION VERIFIED STEP 2;[04] DRILLED NEW FLOOR SUPPORT ANGLE IAW SRM 51-40-05;[05] VERIFIED STEP4  OK TO INSTALL;[06] REMOVED FLOOR PANEL 241 GF FOM IAW SRM 51-40-02.;[07] INSTALLED NEW FLOOR SUPPORT CHANNEL IAW SRM 51-40-02 AND APPLIED CIC IAW AMM 51-21-91.;[08] VERIFIED STEP 7;[09] CICED AREA I.A.W MM51-21-91-620-802;[10] VERIFIED STEP 9;[11] OK TO INSTALL CABIN FLOOR PANEL;[12] INSTALLED CABIN FLOORBOARD PANEL (231-UF) I/Z/W B737-800 AMM 53-21-00-400-801;[13] VERIFIED STEP 12; JOB COMPLETED; AUDIT C/W
